Skip to main content

Oscillation of a logistic difference equation with several delays

Abstract

For a delay difference equation , g k (n) ≤ n, K > 0, a connection between oscillation properties of this equation and the corresponding linear equations is established. Explicit nonoscillation and oscillation conditions are presented. Positiveness of solutions is discussed.

[12345678910111213141516171234567891011121314151617]

References

  1. 1.

    Agarwal RP, Grace SR, O'Regan D: Oscillation Theory for Difference and Functional Differential Equations. Kluwer Academic, Dordrecht; 2000:viii+337.

    Google Scholar 

  2. 2.

    Agarwal RP, Wong PJY: Advanced Topics in Difference Equations, Mathematics and Its Applications. Volume 404. Kluwer Academic, Dordrecht; 1997:viii+507.

    Google Scholar 

  3. 3.

    Berezansky L, Braverman E: On oscillation of a logistic equation with several delays, fixed point theory with applications in nonlinear analysis. J. Comput. Appl. Math. 2000,113(1–2):255–265. 10.1016/S0377-0427(99)00260-5

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Berezansky L, Braverman E: Oscillation properties of a logistic equation with several delays. J. Math. Anal. Appl. 2000,247(1):110–125. 10.1006/jmaa.2000.6830

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Berezansky L, Braverman E, Liz E: Sufficient conditions for the global stability of nonautonomous higher order difference equations. J. Differ. Equations Appl. 2005,11(9):785–798. 10.1080/10236190500141050

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Brauer F, Castillo-Chávez C: Mathematical Models in Population Biology and Epidemiology, Texts in Applied Mathematics. Volume 40. Springer, New York; 2001:xxiv+416.

    Google Scholar 

  7. 7.

    Elaydi SN: An Introduction to Difference Equations, Undergraduate Texts in Mathematics. 2nd edition. Springer, New York; 1999:xviii+427.

    Google Scholar 

  8. 8.

    Györi I, Ladas G: Oscillation Theory of Delay Differential Equations: With Applications, Oxford Mathematical Monographs. Oxford Science Publications.. The Clarendon Press Oxford University Press, New York; 1991:xii+368.

    Google Scholar 

  9. 9.

    Kocić VL, Ladas G: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications. Volume 256. Kluwer Academic, Dordrecht; 1993:xii+228.

    Google Scholar 

  10. 10.

    Kot M: Elements of Mathematical Ecology. Cambridge University Press, Cambridge; 2001:x+453.

    Google Scholar 

  11. 11.

    Levin SA, May RM: A note on difference-delay equations. Theoret. Population Biology 1976,9(2):178–187. 10.1016/0040-5809(76)90043-5

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Luo J: Oscillation and linearized oscillation of a logistic equation with several delays. Appl. Math. Comput. 2002,131(2–3):469–476. 10.1016/S0096-3003(01)00159-X

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Philos ChG: Oscillations in a nonautonomous delay logistic difference equation. Proc. Edinburgh Math. Soc. (2) 1992,35(1):121–131. 10.1017/S0013091500005381

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Sun H-R, Li W-T: Qualitative analysis of a discrete logistic equation with several delays. Appl. Math. Comput. 2004,147(2):515–525. 10.1016/S0096-3003(02)00791-9

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Yan JR, Qian CX: Oscillation and comparison results for delay difference equations. J. Math. Anal. Appl. 1992,165(2):346–360. 10.1016/0022-247X(92)90045-F

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Zhou Y: Oscillation and nonoscillation for difference equations with variable delays. Appl. Math. Lett. 2003,16(7):1083–1088. 10.1016/S0893-9659(03)90098-X

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Zhou Z, Zou X: Stable periodic solutions in a discrete periodic logistic equation. Appl. Math. Lett. 2003,16(2):165–171. 10.1016/S0893-9659(03)80027-7

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to L Berezansky.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Berezansky, L., Braverman, E. Oscillation of a logistic difference equation with several delays. Adv Differ Equ 2006, 082143 (2006). https://doi.org/10.1155/ADE/2006/82143

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Linear Equation
\